Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Myasthenia Gravis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hello I used to be diagnosed with miastenia grave 8 years ago. I took mestone (i think it was the name of the tablets) for 6 years. Now I have severe headaches. Is there a link with both? I have been prescribed propranolol for the headaches, but years ago I was told a list of tablets I couldn't take and now I do not know if I can take this tablets prescribed for the headache.
Doctor :   Let me read it
Doctor :  
Yes Propranolol is usually the drug of choice to prevent headaches
User :   Is there a link between my headaches and miastenia grave?
Doctor :   Well it can be due to muscle tone variation

Doctor :  
Like contracted muscles can give rise to headache
User :   can u expand on that
Doctor :  
you can check it for yourself
Doctor :  
by bending your neck backwards
Doctor :  
If it is painful then that usually is a sign of tension in the muscles
User :   what ingredinets does propraponolol have
Doctor :  
Propranolol is the active medications
Doctor :  
It is the main ingredient
User :   I was told not to take a list of tablets
Doctor :  

Question is related to
Medical Topics
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor